# SDR A6WA202401318708

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 40,595 hours, 39,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Part serial: NSA
- Condition: Corroded
- Location: Bs 589 S22-24r
- Part time: 40,595 hours, 39,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS589 R/H BETWEEN STRINGER 22R-24R ***** AIRCRAFT REMOVED FROM SERVICE ***** LOCATED AND DRILLED NEW FRAME SECTION AT FS 589 SEE JOB HN00131220 FOR INSTALL
